MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 02-012-44-3011
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Insufficient Device Problem Information (3190); Lack of Effect (4065)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Synovitis (2094); Discomfort (2330); Osteolysis (2377); Joint Laxity (4526); Joint effusion (4849)
Date of Event 09/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.
 
Event or Problem Description
As reported via legal documentation, a patient had left knee replacement surgery (b)(6) 2018.They subsequently underwent left knee revision surgery on (b)(6) 2022, approximately 4 years 8 months post primary procedure.Revision op report postoperative diagnosis: periprosthetic osteolysis of internal prosthetic left knee joint.There was significant effusion and synovitis, and there was delamination of the polyethylene but no evidence of prosthesis loosening.The surgeon further noted that there was debonding of the femoral component from the cement.The patella was left in place because it was intact and well fixed.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, loss of range of motion, and femoral loosening.Or due to inclusion of the polyethylene in the packaging recall.Potential contributions of manufacturing, user, and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and product information were not provided.H6: corrected health effect, medical device, component, and investigation clinical codes.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via legal documentation that approximately 56 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, instability, lack of effect, discomfort, joint effusion, joint laxity, loss of range of motion, osteolysis, pain and synovitis.Revision surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
gainesville 32653
3523782617
MDR Report Key17732780
Report Number1038671-2023-02247
Device Sequence Number6399624
Product Code JWH
UDI-Device Identifier10885862173560
UDI-Public10885862173560
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date12/23/2023
Device Catalogue Number02-012-44-3011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2023
Supplement Date Received by Manufacturer01/17/2025
03/11/2025
Initial Report FDA Received Date09/12/2023
Supplement Report FDA Received Date01/17/2025
03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/28/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale